# SDR SCNA20161010247

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT SIDE PLATE HAS PUNCTURE AT STA 500A+4.  REMOVED DAMAGED SECTION AT FWD PIT LEFT HAND SIDEPLATE FROM STA 480+10 TO 500B+10 FABRICATED AND INSTALLED NEW SECTION.
